Entropy Numbers of Limiting Embeddings of Logarithmic Sobolev Spaces into Exponential Spaces
David E. EdmundsUniversity of Sussex, Brighton, United Kingdom
Petr GurkaCzech University of Life Sciences, Prague, Czech Republic
It is known that in certain limiting cases, spaces of Sobolev type modelled upon Zygmund spaces are embedded in Orlicz spaces of exponential type. Estimates of the entropy numbers of such embeddings are studied.
Cite this article
David E. Edmunds, Petr Gurka, Entropy Numbers of Limiting Embeddings of Logarithmic Sobolev Spaces into Exponential Spaces. Z. Anal. Anwend. 29 (2010), no. 2, pp. 235–250DOI 10.4171/ZAA/1407